English  |  正體中文  |  简体中文  |  Items with full text/Total items : 18055/20253 (89%)
Visitors : 24661302      Online Users : 460
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.cnu.edu.tw/handle/310902800/31046

    標題: Novel delay-partitioning approach on stability of uncertain discrete switched time-delay systems via switching signal design
    作者: Lien, Chang-Hua
    Yu, Ker-Wei
    Yang, Jia-Han
    Chou, I-Chieh
    Chen, Jenq-Der
    Chung, Long-Yeu
    貢獻者: Natl Kaohsiung Marine Univ, Dept Marine Engn
    Natl Quemoy Univ, Dept Comp Sci & Informat Engn
    Chia Nan Univ Pharm & Sci, Dept Appl Informat & Multimedia
    關鍵字: switching signal
    asymptotic stability
    discrete switched system
    interval time-varying delay
    non-uniform delay-partitioning approach
    日期: 2016-09
    上傳時間: 2018-01-18 11:40:32 (UTC+8)
    出版者: Oxford Univ Press
    摘要: In this paper, the asymptotic stability of uncertain discrete switched systems with interval time-varying delay and linear fractional perturbations is achieved via switching signal design. Some linear matrix inequality (LMI) stability criteria are provided to design the switching signal by the proposed non-uniform delay-partitioning approach. Finally, some numerical examples are illustrated to show the main developed results.
    關聯: Ima Journal of Mathematical Control and Information, v.33 n.3, pp.843-857
    Appears in Collections:[多媒體與遊戲發展系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in CNU IR are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback